Things Are Changing!
The migration of TuDiabetes has begun
Content created between now and the launch of our new site on April 20th will NOT be moved to that new home, but our community values and Terms of Service still apply during this time.We are not accepting new members during this transition period. If you want to join the TuDiabetes community please send an e-mail to TuDiabetesAdmin@gmail.com. We will send you an invitation to join after the migration is completed.
I've been seeing a Neurologist because of painful legs, that is not Neuropathy. This has been going on for a while. The doctor put me on Lyerica and it helps, sometimes. Now he has decided that further studies need to be done like a doppler test and special bloodwork. I'm wondering has anyone had this experience and what was the outcome? It's frustrating from day-to-day when I wake up I never know what the day will be like. Whether I'll be able to exercise; will I be able to shop; will I be…Continue